# SDR UPS02837958

- Difficulty date: March 30, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ODOR IN COCKPIT FROM A/C UNIT.  RAN BOTH PACKS WITH GROUND CART AND OFF ENGINE BLEEDS, COULD NOT DUPLICATE ODOR.  OK FOR CONTINUED SERVICE.
